Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Too low testosterone - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
User :   hi
Doctor :   how can i help you
User :   question with regards tolow testosterone
User :   im 24
User :   delayed puberty
User :   tall, 6'3, long arm and legs
User :   litte facial hair
Doctor :   ok
User :   it is necessarily a genetic disorder (xxy)
Doctor :   ok

User :   i have adhd aswell
Doctor :   ok

Doctor :   since when you are taking the testosterone

User :   im not taking any
User :   i havent been diagnosed
User :   when i spoke to the doctor about it, she said that everythings fine
User :   but i know its not
Doctor :   for delayed puberty are you taking any medications
User :   i even asked her for a testosterone level test, she completely ignored me
User :   no im not
Doctor :   What are the symptoms you have
User :   irritable, weak, low muscle mass, low facial fair, long limbs
User :   cant concentrate
Doctor :   ok
Doctor :   provide your age
User :   254
User :   24
Doctor :   provide your aweight

Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online, the free trial is over.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor